I have been diagnosed with depression and am bi-polar. My question is: Are there any medications out there that can help me with both dianoses and that will not mess with what sex drive that I have left. Im currently taking Wellbutrin which is not supposed to have sexual side affects. I can say it most certainly does effect my sex drive.
pretty much every med for depression CAN have these side effects. if it does you may need to change meds if its causing distress. Also depression is part of bipolar so anti psychotic medications as well as ssri/snri's are things you would normally be given for these disorders. (do you also have mania or no)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2010 • 1 answer
Posted 25 Sep 2011 • 6 answers
Posted 30 Jun 2014 • 2 answers
Are there any sexual side effects from taking Harvoni in women reported? Like the side effects from?
Posted 15 Jan 2015 • 1 answer
Posted 20 Feb 2015 • 4 answers